# SDR A6WA201140855

- Difficulty date: August 26, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 23,433 hours, 21,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD CORRODED ON BOTTOM SIDE AROUND SCREWS LOCATED AND DRILLED SERVICEABLE THRESHOLD P/N 601R-38957-19 IAW SRM 51-40-11 INSTALLED IAW CMM 25-33-01.
